# SDR CA021129005

- Difficulty date: November 29, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Aircraft time: 1 hours
- Engine: Ge CF348C1
- System (JASC): 2760 · Drag Control System
- Part: Fitting
- Part number: C670170855
- Condition: Cracked
- Location: Spoiler Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULE DOWN TIME FOR EICAS 5 MOD PROGRAM FOUND CRACKED FITTING HINGE AT RT INBOARD WS 185.11, THE PART WAS REPLACED BY A NEW ONE AND THE CRACKED FITTING WAS SHIPPED FOR ANALYSIS.
